# SDR USAA2015012800004

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNECTOR ROW 30L, NEEDS CONNECTOR CRIMPED INTO PLACE, MARKED WITH RED & WHITE TAPE.  CRIMPED CONNECTOR.
